A General Theory of Limits

E. H. Moore and H. L. Smith
American Journal of Mathematics
Vol. 44, No. 2 (Apr., 1922), pp. 102-121
DOI: 10.2307/2370388
Stable URL: http://www.jstor.org/stable/2370388
Page Count: 20
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A General Theory of Limits
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 6 references.

[Footnotes]
  • *
    Dimitry-Kryjanowsky, Nouvelles Annales de Mathématiques, Ser. 4, Vol. 14 (1914), pp. 49-64
  • E. H. Moore, "Definition of Limit in General Integral Analysis," Proceedings of the National Academy of Sciences, Vol. 1 (1915), pp. 628-632.
  • This reference contains 2 citations:
    • " On Power Series in General Analysis," Festschrift David Hilbert zu seinem sechzigsten Geburtstag, pp. 355-364, Berlin, 1922
    • Mathemrtische Annalen, vol. 86, pp. 30-39 (1922)
  • *
    Frechet, Sur quelques points du Calcul Fonctionnel, Rendiconti . . . di Palermo, Vol. 22 (1906).
  • *
    Compare Hausdorff, Grundziige der Mengenlehre, p. 272.
  • *
    Arzelà, "Sulle Serie di Funzioni," Rend. di Bologna, Ser. V, Vol. 8, 1899.